I had 1ml Voluma in April and 1ml Volift in May, in cheek area. Not liking the result I went back 3 times June July to dissolve. Doctor used 5 vials Hyase but I think she misplaced both HA/Hyase because she asked me where to put the Hyase. My face still looks too round, puffy. Another doctor I went for consultation said it could be edema. Maybe I already had edema after Vollift. My question is how do I know if this is edema or still HA? If I had edema after Volift and then Hyase was used could this further complicate the issue? Will this disappear and when?
How do I know if this is Edema or still HA? If I had edema after Volift and then HYASE was used could this complicate the issue?
- Los Angeles, CA
- 4 months ago
No doctor answers yet
You might also like...
I have numbness and tingling a year after having my third... 2 doctor answers
Removed Juvederm with hyaluronidase; can this cause... 8 doctor answers
Still Have Lumps 1 Year After Juvederm to Marionette Lines, are... 3 doctor answers
Is Numbness After Juvederm Treatment Normal? 6 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Photos from the community